MAUDE Adverse Event Report: LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL

LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER; STAPLER, SURGICAL
Model Number ASR60PS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The aeon endostapler consists of a handle and reload.During thoracic lobectomy, the surgeon was using an asr60ps reload on a parenchymal firing.A small rivet was found inside the patient after firing.All pieces were accounted for and no issues resulted from this.The staple line was reported to be fully intact and dry.There were no issues with staple use or application.No patient harm.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
kerry mcconnaughay
23 crosby drive
bedford, MA 01730
MDR Report Key22293331
Report Number3012998149-2025-00003
Device Sequence Number21051602
Product Code GAG
UDI-Device Identifier00851574008189
UDI-Public(01)00851574008189(17)300430(10)25BR421
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASR60PS
Device Lot Number25BR421
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown